# SDR DL72K972146

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, .75 INCH CRACK AT NR 2 ENGINE INLET, OUTER SKIN 2ND RIB FROM L/E 2 O'CLOCK POS.  REPAIRED PER MM 54-30-1.
